# SDR HEEA968549

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 7620904004043
- Condition: Pitted
- Location: Horiz Stab
- Part time: 12,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS PITTED.  (EXCESSIVE CORROSION PITTING IN RADIUS OF HORIZONTAL STABILIZER MATING SURFACE.  DEEPEST PIT MEASURES .039". REPLACED STABILIZER SUPPORT FITTING.
